# SDR DALA2024040904242

- Difficulty date: April 5, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 92,950 hours, 16,476 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 RT WING- RIB IS CRACKED INSIDE FIXED LEADING EDGE ALONG THE UPPER FASTENER ROW APPROX 12" I/B OF THE O/B END OF THE #8 SLAT. CORRECTIVE ACTION: REPAIR ACCOMPLISHED FINAL ER/A 616848-14 REV ORIGINAL. (0279002)
